# SDR AU981616

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 727755
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR WOULD NOT RETRACT ON FIRST AND SECOND ATTEMPTS.  GEAR EXTENSION WAS SELECTED, BUT THE GEAR FAILED TO EXTEND.  A NUMBER OF ATTEMPTS WERE CARRIED OUT, UNTIL THE GEAR DID EXTEND.   ON INSPECTION, THE LANDING GEAR CIRCUIT BREAKER WAS FOUND TO BE DEFECTIVE.
